# SDR HEEA083816

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,597 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010401117
- Part serial: TI78
- Condition: Leaking
- Location: Main Rotor
- Part time: 333 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLATE HAS GREASE LEAKING PAST UPPER SEAL INTO BOOT. REPAIRED.
